SLI 2017 Schedule

SLI Round Logo





View the Registration Brochure online. 
View Session Descriptors for San Antonio.
View Session Descriptors for Fort Worth

TASBlive at SLI

Eight breakout sessions will be broadcast live on TASB's Facebook page (@tasbpage) June 22 and 23. Earn CEC credit by logging into TASB's Online Learning Center after the session to access a quiz for $25 each. Review the dates, times and descriptors for the TASBlive sessions and mark your calendar now.
 

Wednesday

 
Registration Open 3–6 p.m.

Post-Legislative Conference 
(Dinner included with registration fee)

5–8:30 p.m.

Thursday

 
Registration and Continental Breakfast 7–8 a.m.
General Session 8–9:15 a.m.
In-Depth Sessions 9:45 a.m.–12:30 p.m.
Breakout Sessions 9:45–11 a.m.
AM Break - 15 minutes 11–11:15 a.m.
Breakout Sessions 11:15 a.m.–12:30 p.m.
Lunch (Included in registration fee) 12:30–1:30 p.m.
In-Depth Sessions 1:45–4:45 p.m.
Breakout Sessions 1:45–3 p.m.
PM Break - 30 minutes 3–3:30 p.m.
Breakout Sessions 3:30–4:45 p.m.

Friday

 
Registration and Continental Breakfast 7–8 a.m.
General Session 8–9 a.m.
In-Depth Session 9:30 a.m.–12:30 p.m.
Breakout Sessions 9:30–10:45 a.m.
AM Break - 30 minutes 10:45–11:15 a.m.
Breakout Sessions 11:15 a.m.–12:30 p.m.
Lunch (included in registration fee) 12:30–1:30 p.m.
In-Depth Sessions 1:45–4:30 p.m.
Breakout Sessions 1:45–3 p.m.
PM Break - 15 minutes 3–3:15 p.m.
Breakout Sessions 3:15–4:30 p.m.

Saturday

 
Breakfast 7–8 a.m.
Breakouts: Take-Away Talks 8–9 a.m.
General Session 9:15–10:30 a.m.